# SDR IXXA060088S

- Difficulty date: October 7, 2004
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND RT WING IB FLAP OB VANE UPPER SKIN DELAMINATED. REMOVED FLAP VANE. REMOVED DELAMINATED SKIN, PERFORMED HOT BOND TO DAMAGED AREA. INSTALLED VANE. IAW MM 27-51-14, SRM 51-1-9A.
